# SDR DXTA2012041804953

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 7,232 hours, 5,730 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF COULD NOT MOVE THE GEAR HANDLE TO RETRACT/UP POSITION.  GEAR REMAINED DOWN. PRESSURIZATION DID NOT WORK.  TRANSPONDER WAS INOP.  ALL OTHER ACFT FUNCTIONS APPEARED NORMAL. DIVERTED AND LANDED WITHOUT INCIDENT.  DURING POST FLIGHT THE CENTER BITE INDICATOR LABELED SQUAT DISAGREE WAS TRIPPED LOCATED IN THE LT NOSE AVIONICS COMPARTMENT.  CYCLED GEAR SEVERAL TIMES OPS CHECKED GOOD.  RANG OUT SQUAT SWITCH BOTH LT AND RT SWITCH CHECKED GOOD.  RANG OUT WOW PCB.  SQUAT SWITCHES CHECKED GOOD. CHECKED RIG FOUND LT SQUAT SWITCH SLIGHTLY OUT OF RIG.  RERIGGED SQUAT SWITCH AND PERFORMED OPS CHECK.  OPS CHECKED GOOD IAW MM 32-61-00.
